Strong Asymptotics of Polynomials Orthogonal with Respect to Freud Weights

T. Kriecherbauer, Kenneth D T Mclaughlin

Research output: Contribution to journalArticle

55 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)298-333
Number of pages36
JournalInternational Mathematics Research Notices
Volume1999
Issue number6
StatePublished - 1999

Fingerprint

Freud Weights
Orthogonal Polynomials

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Strong Asymptotics of Polynomials Orthogonal with Respect to Freud Weights. / Kriecherbauer, T.; Mclaughlin, Kenneth D T.

In: International Mathematics Research Notices, Vol. 1999, No. 6, 1999, p. 298-333.

Research output: Contribution to journalArticle

@article{8ee30c672a764bb6911f7371be62cfce,
title = "Strong Asymptotics of Polynomials Orthogonal with Respect to Freud Weights",
author = "T. Kriecherbauer and Mclaughlin, {Kenneth D T}",
year = "1999",
language = "English (US)",
volume = "1999",
pages = "298--333",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "6",

}

TY - JOUR

T1 - Strong Asymptotics of Polynomials Orthogonal with Respect to Freud Weights

AU - Kriecherbauer, T.

AU - Mclaughlin, Kenneth D T

PY - 1999

Y1 - 1999

UR - http://www.scopus.com/inward/record.url?scp=0345982308&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0345982308&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0345982308

VL - 1999

SP - 298

EP - 333

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 6

ER -